# SDR HNAA0800010

- Difficulty date: December 30, 2007
- Submitted: January 6, 2008
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 42,152 hours, 47,247 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 44281508010
- Part serial: 174
- Condition: Faulty
- Location: Cockpit
- Part time: 17,476 hours, 13,995 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, T/O WARNING HORN SOUNDED AT APPROXIMATELY 50 KNOTS AND THE TAKEOFF WAS ABORTED.  CREW CYCLED FLAPS FROM 0 DEG TO 35 DEG, THEN BACK TO 5 DEG AND SYSTEM OPERATED NORMALLY.  MAINTENANCE CHANGED THE FLAP POSITION INDICATOR AND SYSTEM OPS CHECKED GOOD IAW PIEDMONT PROCEDURES.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.
